MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT281218
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 07/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the manufacturing paperwork verified that this lot met all pre-release specifications.(b)(4)- this code is used to describe an endoleak.It is unknown which of the two implanted devices were involved in the reported endoleak.The device information of the additional device is pxc121400/ (b)(4), udi# (b)(4).According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleak.
 
Event or Problem Description
On (b)(6) 2013, the patient underwent treatment of an abdominal aortic aneurysm with gore® excluder® aaa endoprostheses.Pxt281218/(b)(4) , pxc121400/(b)(4) and pxa280300 were implanted in the left side.An endurant leg component (medtronic) was implanted in the right side.On unknown date in (b)(6) 2018, a routine follow-up computed tomography scan identified that there was no endoleak.On (b)(6) 2018, the patient underwent a treatment of a thoracic aortic aneurysm with conformable gore tag® thoracic endoprostheses.A pre-operative computed tomography scan determined a type iii endoleak from the junction of the previously implanted endoprostheses, the pxt281218 and the pxc121400.An additional endoprosthesis was implanted in the left leg to treat the type iii endoleak.The endoleak was resolved.The patient tolerated the procedure.The physician stated that he suspected a junction leak first, but the pre-operative computed tomography scan and an intra-operative dsa indicated that the endoleak was likely a fabric leak of the pxt281218.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (LOW PERM)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7800050
Report Number2953161-2018-00075
Device Sequence Number11281871
Product Code MIH
UDI-Device Identifier00733132610280
UDI-Public00733132610280
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Catalogue NumberPXT281218
Device Lot Number10681385
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR